| Model Number |
159002 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Hamilton medical ag received the following event description: it was reported that during pm the device alarms with disconnection on patient side and autocycles.No health consequences or impact.
Additional Manufacturer Narrative
Hamilton medical ag ref.Nr: (b)(4).Investigation ongoing.
Additional Manufacturer Narrative
Follow-up 1: investigation outcome.Hamilton medical ag received the logfiles for analysis.The provided logfiles show that on 26.01.2026 the logfiles were downloaded.Further it can be seen that the device was not in use for around 3 months.The reported alarm "disconnection on patient side¿ can be seen frequently during patient ventilation until the device was switched off at 28.10.2025.No tfs were logged."disconnection on patient side" happened during ventilation before the service technician performed the preventive maintenance.The event log shows a high frequency of patient disconnection alarms, low tidal volume , loss of peep, and low minute volume alarms , consistent with significant leakage or flow instability.Additional occurrences of ventilator-side disconnection and flow/volume-related alarms further support intermittent circuit integrity issues rather than a purely transient event.No patient harm was reported despite patient involvement before preventive maintenance.A servo module sent to customer to address the reported issue.The manufacturer has not received any further information, nor have we received any further complaints about this device, so it is assumed that the problem has been solved after replacing the servo module hamilton medical ag considers this case closed.